MAUDE Adverse Event Report: HUDSON UNIVERSAL CONCHA COLUMN; HUMIDIFIER, RESPIRATORY GAS, (

HUDSON UNIVERSAL CONCHA COLUMN; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913861
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A visual inspection of the product involved in the complaint was performed on a picture received by the customer of product code 382-10 (universal concha column).The customer description states "this is a hole in the column."the rts noticed a puddle of water underneath the neptune heater.The white part in the center of the circle is the water wicking paper.Additionally, note the burn marks on the column from water leakage out of the hole and down on to the floor".During the visual inspection to received picture the hole in the column reported by customer is not clear visible however marks are present in the received picture that appears to be burn marks as it is describe on this customer complaint.Sample needs to be evaluated to perform a proper investigation and determine the root cause.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the rts noticed a puddle of water underneath the neptune heater.The white part in the center of the circle is the water wicking paper.Additionally, note the burn marks on the column from water leakage out of the hole and down on to the floor".No patient injury or harm reported.Patient condition reported as "fine".

Brand Name
HUDSON UNIVERSAL CONCHA COLUMN
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
MDR Report Key11748113
Report Number3004365956-2021-00169
Device Sequence Number19832972
Product Code BTT
UDI-Device Identifier14026704660671
UDI-Public14026704660671
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN913861
Device Catalogue Number382-10
Device Lot Number74H20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date04/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1